Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Im currently on my 11th week of accutane taking 80mg. I still have yet to experience any abnormal dryness but I have experienced numerous other side effects and I have noticed various improvements.

But, my main concern is this,

Ive noticed the pass couple weeks that redish marks have been forming on my face in various areas where ive never even had acne or a pimple. Also, these marks look like they are scars forming, not sure if im losing it but this is what it looks like to me.

Are these scars forming, does accutane do this??? Or is it just part of the cycle??? I can understand if I had acne or a pimple there but I didnt...WTF.

Please help me out here!! thanks

Share this post


Link to post
Share on other sites

The same thing happened to me in areas where I had no active acne (only two months on accutane) and they turned out to be indented scars. :wall:

Share this post


Link to post
Share on other sites

welcome to my life.. i have red pigment spots that look like scarring..

the derm said i will probably need laser scar treatment in 2 months.. full of shit and bullshit.

Share this post


Link to post
Share on other sites

Well thats just great to hear...FUCK lol

The thing that makes it even worse in my case is I could have easily proceeded with not even going on accutane because I only have mild acne...but I reached a point where I just wanted to diminish it for good (or at least try to). If the end result isnt what I expected and these marks do scar, I will just return to my "hating life" state of mind lol.

Share this post


Link to post
Share on other sites

Hey there,

I've been on Accutane since July, again for mild acne (not sure why!) I too have the red marks but my derm assured me this is just because my skin is thin and any marks of previous spots etc (from way way back even) will show up but as soon as you stop taking the drug (I stop in 2 weeks) they will start to fade. I think she is right because I started on 20mg a day for 2 months then went up to 40mg a day thats when the red marks started, i changed to 20mg a day for about a week and they faded significantly and then back on 40mg the same again! Here's hoping they fade asap after finishing!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×